MathSciNet Relay Station
MathSciNet bibliographic data
MR1800196 92D40 (34C60 92D25)
Jinxiao, Pan; Zhen, Jin; Zhien, Ma Thresholds of survival for an $n$-dimensional Volterra mutualistic system in a polluted environment. J. Math. Anal. Appl. 252 (2000), no. 2, 519–531.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement